# SDR J7SA201811125001

- Difficulty date: October 27, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 8,110 hours, 6,097 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Stab Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO MASTER WARNING STAB OVERHEAT CAS POSTING IN CLIMB THROUGH 18,000 FT. ANTI ICE SYSTEM WAS ACTIVATED AT APPROXIMATELY 13,000 FT DURING THE CLIMB.  THE QRH EMERGENCY TAB #1 FOR STAB OVHT WAS FOLLOWED, ICING CONDITIONS WERE EXITED BY RETURNING TO KBNA. LANDED WITHOUT INCIDENT. 	R&R P40 RELAY BOX AND OPS TEST OK.
